# SDR AALA2020022519013

- Difficulty date: February 13, 2020
- Submitted: February 25, 2020
- Operation: Air carrier
- Aircraft: N825AW
- Make and model: Airbus A319-132
- Aircraft serial: 1527
- Aircraft time: 59,580 hours, 26,780 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: D5323133520000
- Condition: Cracked
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED FORWARD CARGO DOOR CUT OUT CORNER FITTING AT FR 28 AND S38R. REPLACED CORNER FITTING PER SRM 51-72-11.
